My daughter had twin boys 6 years ago while on wellbutrin. They were born with some learning disabilities which received attention early on. Now the boys seem to have emotional outbursts in school which has caused problems in kindergarten. Could any of this be due to wellbutrin?
Answer by Lucky209 at 5:13 PM on Mar. 8, 2011
Answer by maxsmom11807 at 5:31 PM on Mar. 8, 2011
Were the boys full term? If they were born early there would be a much higher risk for learning and behavior problems that might not be caused by the meds. There could also be a genetic predisposition that could be passed to the boys; my daughter had ADHD, and her doctor was fairly certain she inherited that from her father who exhibited signs of mental health problems. I think there could be a link to the wellbutrin, but there are definitely other possibilities to consider. Like Max's mom pointed out, the boys may have been better off with your daughter taking the wellbutrin and looking to blame the drug could result in your daughter feeling guilt. I think if she does look into having the boys evaluated she definitely needs to share the fact that she took the wellbutrin with their doctor, but she doesn't need to focus on it too much.
Answer by TweenAndTwinMom at 9:53 AM on Mar. 9, 2011
Next question overall
Have ice cream or fruit for dessert every night for the rest of your life.
Check out some of the top posts today in Groups: